# SDR ASOA201710075161

- Difficulty date: October 7, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Bs 319
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR, BS 319 IS CORRODED BETWEEN STRINGERS 19L TO 21L.   REMOVED AND REPLACED THE FRAME IAW SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
